# SDR CA090604002

- Difficulty date: May 30, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT WAS LOW ON FUEL AND GIVING INCORRECT FUEL INDICATION. PILOT ATTEMPTED TO BALANCE THE FUEL LOAD ON THE GAUGES CAUSING THE RT WING TO EMPTY AND CAUSE A FLAME-OUT. THUS FORCING A LANDING ON THE HIGHWAY.
